# SDR CALA2025122312338

- Difficulty date: December 19, 2025
- Submitted: December 23, 2025
- Operation: Air carrier
- Aircraft: N76288
- Make and model: Boeing 737824
- Aircraft serial: 33451
- Aircraft time: 65,751 hours, 24,251 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71701100
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY M1670 FAILS CAPACITY CHECK.  REMOVED AND REPLACED BATTERY PACK M1670 IAW AMM 33-51-06-960-805.  OPS TESTED GOOD.
